Alert archive / Texas / High Wind Warnings in 2009

High Wind Warning 1, NWS Austin/San Antonio, TX

February 10, 2009Edwards County, Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this high wind warning at Feb 10, 2009, 5:20 PM CST for Edwards County, Kinney County, Val Verde County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 10, 2009, 5:20 PM CST (23:20 UTC)
Expired
Feb 10, 2009, 8:00 PM CST
In force
3 hr
Issued by
NWS Austin/San Antonio, TX

Counties Edwards County, TX, Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 62 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 6:37 PM CSTNON-TSTM WND GST 611 N Del Rio, TXDEL RIO ASOS HAS WINDS 300 AT 48 MPH WITH GUSTS TO 61 MPH
Feb 10, 7:00 PM CSTNON-TSTM WND GST 601 E Laughlin Afb, TXLAUGHLIN AFB AUTOB REPORTED 310 AT 37 MPH GUSTING TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2009-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2009-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1958 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEWX 102320
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 PM CST TUE FEB 10 2009

...WIND ADVISORY IN EFFECT FOR WESTERN AND CENTRAL PORTIONS OF
SOUTH CENTRAL TEXAS THIS EVENING...

.AN INTENSE STORM SYSTEM MOVING ACROSS TEXAS WILL PRODUCE STRONG
WEST WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 55 MPH POSSIBLE
OVER THE WESTERN HILL COUNTRY AND EDWARDS PLATEAU THIS EVENING.
THE STRONGEST WINDS WILL AFFECT THE SOUTHERN EDWARDS PLATEAU SINCE
AFTERNOON HEATING OVER WEST TEXAS WILL ENHANCE THE STRONG WINDS AS
THEY PUSH EAST. THE STRONG WEST WINDS WILL SHIFT EAST DURING THE
EVENING...WITH 25 TO 35 MPH WINDS POSSIBLE OVER THE I-35 CORRIDOR
LATER THIS EVENING. THE WEST WINDS ARE EXPECTED TO DIMINISH TO
SPEEDS OF 15 TO 25 MPH IN THE OVERNIGHT HOURS.

TXZ183-184-202-110200-
/O.NEW.KEWX.HW.W.0001.090210T2320Z-090211T0200Z/
/O.EXT.KEWX.WI.Y.0003.000000T0000Z-090211T0600Z/
VAL VERDE-EDWARDS-KINNEY-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...BRACKETTVILLE
520 PM CST TUE FEB 10 2009

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING...
...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM CST THIS
EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 8 PM UNTIL
MIDNIGHT CST TONIGHT.

EXPECT WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH TO MOVE
INTO VAL VERDE COUNTY BY 6 PM THEN SPREAD ACROSS EDWARDS AND
KINNEY COUNTIES BY 7 PM. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH FOR ONE
HOUR WITH GUSTS OF 58 MPH OR MORE CAN BE EXPECTED WHICH WILL LEAD
TO PROPERTY DAMAGE.

$$

TXZ171>173-185>192-203>206-217>220-228-110200-
/O.CON.KEWX.WI.Y.0003.000000T0000Z-090211T0600Z/
LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL-
BLANCO-HAYS-TRAVIS-UVALDE-MEDINA-BEXAR-COMAL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...LEAKEY...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...UVALDE...HONDO...SAN ANTONIO...
NEW BRAUNFELS...EAGLE PASS...CRYSTAL CITY...PEARSALL...
PLEASANTON...CARRIZO SPRINGS
520 PM CST TUE FEB 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

EXPECT WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH TO MOVE
INTO VAL VERDE COUNTY BY 6 PM THEN SPREAD ACROSS THE EDWARDS
PLATEAU AND RIO GRANDE PLAINS. WINDS OF 25 TO 35 MPH WITH GUSTS TO
40 MPH WILL SPREAD TO NEAR THE AUSTIN AND SAN ANTONIO METRO AREAS
BY AROUND 9 PM. THE WINDS WILL SUBSIDE TO 15 TO 25 MPH AFTER
MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS74 KEWX 110014
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 PM CST TUE FEB 10 2009

...A HIGH WIND WARNING IN EFFECT UNTIL 8 PM THIS EVENING FOR VAL
VERDE...EDWARDS...AND KINNEY COUNTIES...

...WIND ADVISORY IN EFFECT FOR WESTERN AND CENTRAL PORTIONS OF
SOUTH CENTRAL TEXAS THIS EVENING...

.AN INTENSE STORM SYSTEM MOVING ACROSS TEXAS WILL PRODUCE STRONG
WEST WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 55 MPH POSSIBLE
OVER THE WESTERN HILL COUNTRY AND EDWARDS PLATEAU THIS EVENING.
THE STRONGEST WINDS WILL AFFECT THE SOUTHERN EDWARDS PLATEAU
SINCE AFTERNOON HEATING OVER WEST TEXAS WILL ENHANCE THE STRONG
WINDS AS THEY PUSH EAST. THE STRONG WEST WINDS WILL SHIFT EAST
DURING THE EVENING...WITH 25 TO 35 MPH WINDS POSSIBLE OVER THE I-
35 CORRIDOR LATER THIS EVENING. THE WEST WINDS ARE EXPECTED TO
DIMINISH TO SPEEDS OF 15 TO 25 MPH IN THE OVERNIGHT HOURS.

TXZ183-184-202-110600-
/O.EXT.KEWX.WI.Y.0003.000000T0000Z-090211T0600Z/
/O.CON.KEWX.HW.W.0001.000000T0000Z-090211T0200Z/
VAL VERDE-EDWARDS-KINNEY-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...BRACKETTVILLE
614 PM CST TUE FEB 10 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...
...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A
HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

EXPECT WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH WERE MOVING
INTO VAL VERDE COUNTY AND WILL REACH WESTERN EDWARDS AND KINNEY
COUNTIES BY 7 PM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH FOR ONE
HOUR WITH GUSTS OF 58 MPH OR MORE CAN BE EXPECTED WHICH WILL LEAD
TO PROPERTY DAMAGE.

$$

TXZ171>173-185>192-203>206-217>220-228-110600-
/O.CON.KEWX.WI.Y.0003.000000T0000Z-090211T0600Z/
LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL-
BLANCO-HAYS-TRAVIS-UVALDE-MEDINA-BEXAR-COMAL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...LEAKEY...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...UVALDE...HONDO...SAN ANTONIO...
NEW BRAUNFELS...EAGLE PASS...CRYSTAL CITY...PEARSALL...
PLEASANTON...CARRIZO SPRINGS
614 PM CST TUE FEB 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

AN APPROACHING STRONG COLD FRONT HAS RESULTED IN GUSTY SOUTHERLY
WINDS OF 20 TO 30 MPH ACROSS THE AREA THIS EVENING. THE COLD FRONT
WAS MOVING INTO THE FAR WESTERN SECTIONS OF THE HILL COUNTY AND WILL
MOVE INTO SOUTH CENTRAL TEXAS BETWEEN 8 AND 10 PM THIS EVENING.
WINDS WILL SHIFT TO WEST AND NORTHWEST BEHIND THE COLD FRONT AT 25
TO 35 MPH WITH GUSTS TO 40 MPH. THE STRONG WINDS WILL SPREAD TO
NEAR THE AUSTIN AND SAN ANTONIO METRO AREAS BETWEEN 9 AND 10 PM.
THE WEST WINDS WILL GRADUALLY SUBSIDE TO 15 TO 25 MPH AFTER
MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KEWX 110156
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CST TUE FEB 10 2009

...A HIGH WIND WARNING WILL EXPIRE AT 8 PM THIS EVENING FOR VAL
VERDE...EDWARDS...AND KINNEY COUNTIES...

...WIND ADVISORY IN EFFECT FOR ALL AREAS THROUGH 6 AM WEDNESDAY
MORNING...

.AN INTENSE STORM SYSTEM MOVING ACROSS TEXAS WILL PRODUCE STRONG
WEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH POSSIBLE
BEHIND THE COLD FRONT THIS EVENING. THE COLD FRONT WILL MOVE INTO
THE THE I-35 CORRIDOR INCLUDING AUSTIN AND SAN ANTONIO BETWEEN 9
AND 10 PM THIS EVENING. ALONG WITH THE GUSTY WINDS...BLOWING DUST
WILL CAN ALSO BE EXPECTED BEHIND THE COLD FRONT TONIGHT. THE WEST
WINDS ARE EXPECTED TO DIMINISH TO SPEEDS OF 15 TO 25 MPH BY
SUNRISE WEDNESDAY MORNING.

TXZ183-184-202-110600-
/O.EXP.KEWX.HW.W.0001.000000T0000Z-090211T0200Z/
/O.EXT.KEWX.WI.Y.0003.000000T0000Z-090211T1200Z/
VAL VERDE-EDWARDS-KINNEY-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...BRACKETTVILLE
756 PM CST TUE FEB 10 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...
...HIGH WIND WARNING WILL EXPIRE AT 8 PM CST THIS EVENING...

EXPECT WEST AND NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45
MPH BEHIND A STRONG COLD FRONT THIS EVENING. WINDS WILL BECOME 20
TO 30 MPH AFTER MIDNIGHT AND 15 TO 25 MPH BY WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ193-194-207>209-221>225-110600-
/O.EXB.KEWX.WI.Y.0003.090211T0600Z-090211T1200Z/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN...
LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE
756 PM CST TUE FEB 10 2009

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST WEDNESDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA BY AROUND MIDNIGHT
TONIGHT. EXPECT WEST AND NORTHWEST WINDS OF 25 TO 30 MPH WITH
GUSTS TO 40 MPH WILL DEVELOP BEHIND THE FRONT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ171>173-185>192-203>206-217>220-228-110600-
/O.EXT.KEWX.WI.Y.0003.000000T0000Z-090211T1200Z/
LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL-
BLANCO-HAYS-TRAVIS-UVALDE-MEDINA-BEXAR-COMAL-MAVERICK-ZAVALA-FRIO-
ATASCOSA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...LEAKEY...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...UVALDE...HONDO...SAN ANTONIO...
NEW BRAUNFELS...EAGLE PASS...CRYSTAL CITY...PEARSALL...
PLEASANTON...CARRIZO SPRINGS
756 PM CST TUE FEB 10 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING.
EXPECT WEST AND NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 40
MPH...ALONG WITH AREAS OF BLOWING DUST.  

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this high wind warning went out at Feb 10, 4:01 PM CST, 1 hour 19 minutes earlier.

Area forecast discussion, Feb 10, 4:01 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 PM CST TUE FEB 10 2009

.DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM IS OVER NEW MEXICO TO WEST OF
THE BIG BEND. THIS IS A VERY DYNAMIC SYSTEM. DIFFLUENCE IS
INCREASING WITH AN UPPER JET OVER 100 KTS. LIFT IS RAPIDLY
INCREASING. A DRYLINE AND PACIFIC COLD FRONT ARE MOVING EAST
ACROSS WESTERN TEXAS. THESE FEATURES WILL MOVE ACROSS THE HILL
COUNTRY AND SOUTH CENTRAL TEXAS DURING THE EVENING INTO THE EARLY
OVERNIGHT HOURS. STRONG MOISTURE CONVERGENCE WILL DEVELOP A SQUALL
LINE OVER THE NORTHEASTERN HILL COUNTRY LATE THIS AFTERNOON THAT
WILL BUILD SOUTHWEST WHILE CROSSING THE I-35 CORRIDOR THIS
EVENING, AND THEN TOWARD THE COASTAL PLAINS AROUND MIDNIGHT. NAM
FORECAST SOUNDINGS SHOW CAPES OF UP TO 2000 J/KG AND HELICITIES OF
300 TO 450 M2/S2 ACROSS THE NORTHEASTERN PARTS OF SOUTH CENTRAL
TEXAS, INCLUDING THE AUSTIN METRO AREA FOR THIS EVENING. WILL KEEP
THE POSSIBILITY OF SEVERE STORMS IN THE FORECAST FOR THOSE AREAS.
THE MAIN THREAT REMAINS DAMAGING WINDS, ALTHOUGH A BRIEF TORNADO
CAN NOT BE RULED OUT. A TIGHT PRESSURE GRADIENT AND SUBSIDENCE
BEHIND THE FRONT WILL CREATE WIND ADVISORY CONDITIONS MAINLY THIS
EVENING, ESPECIALLY RIO GRANDE PLAINS AND EDWARDS PLATEAU. THE
GRADIENT WILL SLACKEN RAPIDLY WEDNESDAY AS THE SURFACE HIGH
SETTLES INTO THE AREA AND WINDS WILL DECREASE IN THE AFTERNOON.
HOWEVER, IT IS POSSIBLE THAT THE WIND ADVISORY MAY HAVE TO BE
EXTENDED OVERNIGHT INTO WEDNESDAY. SURFACE HIGH MOVES OFF EAST ON
THURSDAY, ALTHOUGH MOISTURE WILL BE SLOW TO RECOVER IN SPITE OF
SOUTHERLY WINDS. ANOTHER UPPER LEVEL TROUGH AND COLD FRONT WILL
MOVE ACROSS THE PLAINS ON FRIDAY, HOWEVER DYNAMICS WILL PASS FAR
NORTH OF THE AREA WITH ONLY A FEW SHOWERS ACROSS FAR EASTERN
AREAS. THE WEEKEND INTO EARLY NEXT MODELS SHOW DISAGREEMENTS AND
INCONSISTENCIES. WESTERLY TO SOUTHWESTERLY FLOW ALOFT MAY BRING
SOME UPPER TROUGHS AND POSSIBLE SOME WEAK OVERRUNNING, HOWEVER
OTHER MODELS SHOW A STRONGER SOUTHERLY FLOW. THE MEX MOS/GFS MODEL
SEEMS TOO BULLISH AND WILL ONLY GO WITH 10 OR 20 POPS FOR SUNDAY
THROUGH TUESDAY. HAVE GENERALLY GONE WITH MEX TEMPERATURES, EXPECT
WENT WARMER HIGHS FRIDAY DUE DOWNSLOPE/SUBSIDENCE AND MONDAY DUE
LESS SKY COVER THAN MODEL, AND COOLER LOWS WEDNESDAY NIGHT AND
THURSDAY NIGHT DUE LIGHTER WINDS AND LOWER DEWPOINTS. HAVE GONE
NEAR BETTER NAM DEWPOINTS FOR TONIGHT THROUGH THURSDAY.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS CURRENTLY ACROSS THE LOWER PECOS VALLEY WILL
SPREAD ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY THIS EVENING AND THE OVERNIGHT HOURS. RELATIVE HUMIDITIES
IN THE TEENS AND SINGLE DIGITS WITH 20 FOOT WINDS OF 15 TO 25 MPH
AND GUSTY CAN BE EXPECTED. THERE MAY BE A SLIGHT RECOVERY DURING
THE OVERNIGHT, BEFORE RELATIVE HUMIDITIES FALL ON WEDNESDAY.
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON FRIDAY AS
ANOTHER PERIOD OF DRY AND WINDY CONDITIONS CAN BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              50  75  43  73  56 /  40   0   0  -   10
AUSTIN BERGSTROM INTL AIRPORT  50  77  38  75  53 /  40   0   0  -   10
NEW BRAUNFELS MUNI AIRPORT     47  77  42  73  54 /  30   0   0  -   10
BURNET MUNI AIRPORT            49  74  42  72  52 /  40   0   0  -   -
DEL RIO INTL AIRPORT           46  75  43  75  50 /  -    0   0   0  -
GEORGETOWN MUNI AIRPORT        49  76  42  72  52 /  50   0   0  -   -
HONDO MUNI AIRPORT             47  76  39  74  52 /  10   0   0   0  -
SAN MARCOS MUNI AIRPORT        47  77  42  74  54 /  30   0   0  -   10
LA GRANGE - FAYETTE REGIONAL   51  76  42  73  54 /  60   0   0  -   10
SAN ANTONIO INTL AIRPORT       49  77  45  74  56 /  20   0   0   0  10
STINSON MUNI AIRPORT           49  79  43  77  54 /  20   0   0   0  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 8 PM THIS EVENING TO 5 PM CST WEDNESDAY FOR
THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
LAVACA...LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

RED FLAG WARNING UNTIL 5 PM CST WEDNESDAY FOR THE FOLLOWING
COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...
VAL VERDE...ZAVALA.

WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...BURNET...COMAL...
DIMMIT...EDWARDS...FRIO...GILLESPIE...HAYS...KENDALL...KERR...
KINNEY...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL
VERDE...WILLIAMSON...ZAVALA.

&&

04/05
Hazardous weather outlook, Feb 10, 7:39 AM CST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
739 AM CST TUE FEB 10 2009

TXZ171>173-183>194-202>209-217>225-228-111200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
739 AM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A PACIFIC FRONT OVER THE SOUTHWEST U.S. WILL QUICKLY MOVE
ACROSS SOUTH CENTRAL TEXAS THIS EVENING.  SHOWERS AND
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH THE EVENING
ALONG AND AHEAD OF THE FRONT. SOME OF THE STORMS COULD BECOME
SEVERE ALONG AND EAST OF A LLANO TO NEW BRAUNFELS TO
HALLETTSVILLE LINE THIS EVENING.

SOUTH WINDS 15 TO 25 MPH AND GUSTY AHEAD OF THE PACIFIC
FRONT WILL SHIFT TO THE WEST AT 20 TO 30 MPH...WITH GUSTS
TO NEAR 35 TO NEAR 45 MPH IN WAKE OF THE COLD FRONT FROM
AFTER 6 PM THROUGH THE EVENING HOURS TODAY. A WIND ADVISORY
IS IN EFFECT FROM 6 PM TO MIDNIGHT ALONG AND WEST OF A
GEORGETOWN TO AUSTIN TO NEW BRAUNFELS TO PLEASANTON LINE.

THE COMBINATION OF LOW HUMIDITY AND BREEZY SOUTH WINDS WILL
MAKE FOR CRITICAL FIRE WEATHER CONDITIONS OVER THE WEST
PART OF SOUTH CENTRAL TEXAS THIS AFTERNOON...WHERE A RED
FLAG WARNING IS IN EFFECT.  AS THE PACIFIC FRONT SWEEPS
ACROSS THE AREA THIS EVENING...CRITICAL FIRE WEATHER CONDITIONS
WILL DEVELOP ACROSS ALL OF SOUTH CENTRAL TEXAS TONIGHT.
AS A RESULT A RED FLAG WARNING IS IN EFFECT FOR ALL
OF SOUTH CENTRAL TEXAS TONIGHT.

.DAY TWO...WEDNESDAY...

A RED FLAG WARNING IS IN EFFECT WEDNESDAY THROUGH 5 PM CST
FOR VERY LOW RELATIVE HUMIDITY AND MODERATE TO STRONG WINDS.

.DAYS THREE THROUGH SEVEN...THURSDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND
THIS EVENING.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 6:44 AM CSTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more23 hr

Nearby

High Wind Warnings in Texas, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.